# SDR CALA2022101002750

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 90,450 hours, 35,144 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Slat
- Part number: D57460398000002
- Condition: Punctured
- Location: Lh Slat #3 I/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #3 I/B SIDE TRAILING EDGE CHAFFING ON WING TOP, FURTHER EVALUATION REQUIRED, LTPR NR# 5001181948-0010. ACCOMPLISHED REPAIR ON PUNCTURED DAMAGE TO #3 SLAT IB SIDE OF RIB #7 IAW SRM 57-44-21-300-001.  THIS IS A CAT "A" PERMANENT RPR. BY LHT TECH 5H0885 & INSP 5H0887.
